Coincidence Points in Generalized Metric Spaces

Covering mappings in generalized metric spaces are considered. The coincidence points theorems for single-valued and set-valued mappings are proved. The results obtained are applied to the problem of solvability of equations in the space of continuous functions. © 2014, Springer Science+Business Media Dordrecht.

Editors
-
Publisher
-
Number of issue
2
Language
English
Pages
355-373
Status
Published
Department
-
Number
-
Volume
23
Year
2015
Organizations
  • 1 Peoples’ Friendship University of Russia, Miklukho-Maklaya str. 6, Moscow, 117198, Russian Federation
Keywords
Coincidence points; Covering mappings; Generalized metric
Date of creation
19.10.2018
Date of change
19.10.2018
Short link
https://repository.rudn.ru/en/records/article/record/4555/